# SDR AU971402

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING UPPER SKIN LOWER SURFACE DAMAGED IN AREA OF STRINGERS AT RIBS 0 AND 2 ON BOTH LH AND RH SIDES. FOUND DURING INSPECTION IAW ER BA6-57-10-9A.
